Semi compactness in fuzzifying bitopological spaces

Main Article Content

A. A. Allam
A. M. Zahran
A. K. Mousa
H. M. Binshahnah

Abstract

In this paper, we dene semi open sets in the subspaces of fuzzifying bitopological spaces and study some properties of these sets. We introduce and study the concepts of semi-compactness in fuzzifying bitopological spaces. Also we give some properties of the semi-compactness in fuzzifying bitopological spaces.

Metrics

Metrics Loading ...

Article Details

How to Cite
Allam, A. A. ., Zahran, A. M. ., Mousa, A. K. ., & Binshahnah, H. M. . (2022). Semi compactness in fuzzifying bitopological spaces. Journal of Advanced Studies in Topology, 10(1), 35–48. Retrieved from https://m-sciences.com/index.php/jast/article/view/259
Section
Research Articles